# SDR AALA2020051989014

- Difficulty date: April 13, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 60,661 hours, 27,216 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: .070 INCHES CRACK IN FASTNER HOLE OF FRAME SECTION FR 68 AT STRINGER 23 LEFT. REPAIRED FRAME SECTION FR 68 PER SRM 51-42-11, 53-41-12 AND DRAWING # D53480505.
